# SDR DALA2015031102117

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON RAIL DUMMY -Y189  AT FWD GALLEY AREA FROM FRAME 20 TO FRAME 23, L=0.300", W=0.200", D=0.002".  REPLACED RAIL DUMMY -Y189 AT FWD GALLEY AREA BETWEEN FR 20 TO FR 23 IAW SRM 51-72-11 AND DWG D53112834.
